The Maximum Principle for Optimal Control Problems with State Constraints by R.V. Gamkrelidze: Revisited

A maximum principle in the form given by R. V. Gamkrelidze is obtained, although without a priori regularity assumptions to be satisfied by the optimal trajectory. After its formulation and proof, we propose various regularity concepts that guarantee, in one sense or another, the nondegeneracy of the maximum principle. Finally, we show how the already known first-order necessary conditions can be deduced from the proposed theorem. © 2011 Springer Science+Business Media, LLC.

Авторы
Arutyunov A.V. 1 , Karamzin D.Y.2, 3 , Pereira F.L. 1, 3
Издательство
Kluwer Academic Publishers-Plenum Publishers
Номер выпуска
3
Язык
Английский
Страницы
474-493
Статус
Опубликовано
Том
149
Год
2011
Организации
  • 1 Peoples' Friendship University of Russia, Moscow, Russian Federation
  • 2 Dorodnicyn Computing Centre, Russian Academy of Sciences, Moscow, Russian Federation
  • 3 University of Porto, Porto, Portugal
  • 4 Institute for Systems and Robotics, Faculty of Engineering, University of Porto, Porto, Portugal
Ключевые слова
Maximum principle; Optimal control; State constraints
Дата создания
19.10.2018
Дата изменения
19.10.2018
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/2550/
Поделиться

Другие записи

Goncharuk V.V., Lapshin V.B., Karpov O.V., Lesnikov E.V., Balakhanov D.M., Dan'kin D.A., Syroezhkin A.V.
Journal of Water Chemistry and Technology. Том 33. 2011. С. 135-139